Regularity of Einstein manifolds and codimension 4 conjecture

Jeff Cheeger, Aaron Naber

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)1-73
JournalAnnals of Mathematics
Volume182
StatePublished - 2015

Cite this

Regularity of Einstein manifolds and codimension 4 conjecture. / Cheeger, Jeff; Naber, Aaron.

In: Annals of Mathematics, Vol. 182, 2015, p. 1-73.

Research output: Contribution to journalArticle

@article{083bf613fad84ded9750aca8a17f54d1,
title = "Regularity of Einstein manifolds and codimension 4 conjecture",
author = "Jeff Cheeger and Aaron Naber",
year = "2015",
language = "English (US)",
volume = "182",
pages = "1--73",
journal = "Annals of Mathematics",
issn = "0003-486X",
publisher = "Princeton University Press",

}

TY - JOUR

T1 - Regularity of Einstein manifolds and codimension 4 conjecture

AU - Cheeger, Jeff

AU - Naber, Aaron

PY - 2015

Y1 - 2015

M3 - Article

VL - 182

SP - 1

EP - 73

JO - Annals of Mathematics

JF - Annals of Mathematics

SN - 0003-486X

ER -